BibTeX record journals/jossac/WangZZ09

download as .bib file

@article{DBLP:journals/jossac/WangZZ09,
  author    = {Haiying Wang and
               Xinyu Zhang and
               Guohua Zou},
  title     = {Frequentist model averaging estimation: a review},
  journal   = {J. Systems Science {\&} Complexity},
  volume    = {22},
  number    = {4},
  pages     = {732--748},
  year      = {2009},
  url       = {https://doi.org/10.1007/s11424-009-9198-y},
  doi       = {10.1007/s11424-009-9198-y},
  timestamp = {Wed, 17 May 2017 10:56:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jossac/WangZZ09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics